# SDR AALA2020090129019

- Difficulty date: August 8, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D55348004320700
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 2.017 X 0.873 X 0.040 INCH CORRODED AREA ON LOWER SILL BETWEEN FR66 TO FR68 AT STR 23R IN AFT GALLET AREA. REPLACED LOWER SILL IAW SRM 51-72-11-911-001.
